Robaxacet Regular Strength | Dual Action, Quick Relief

(5 customer reviews)

71 customers are viewing this product.

Only 54 left in stock!

$27.99

Quantity:

Robaxacet Regular Strength is a reliable ally that combats back pain with a blend of acetaminophen (325 mg) and methocarbamol (400 mg). Ideal for soothing muscle spasms, neck tension, strains, and sprains. Robaxacet works in harmony with rest and physical therapy, aiding your journey to comfort.

Specifications of Robaxacet Regular Strength:

  • Muscle Spasm Relief
  • Tackles Neck Tension
  • Aids in Strains/Sprains
  • Contains Acetaminophen
  • Includes Methocarbamol
  • Bottle 40 Caplets

$27.99

Quantity:
Description

For effective relief of back pain associated with muscle spasms, tense neck muscles, strains, and sprains. Robaxacet Regular Strength contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.

Adult Dosage (12 years and older):2 caplets, every 6 hours, not to exceed 8 caplets daily.

Active Ingredients: Each caplet contains Methocarbamol 400 mg and acetaminophen 325 mg.

Non-Medicinal Ingredients: Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution: KEEP OUT OF REACH OF CHILDREN.

This package contains enough drugs to seriously harm a child.

DO NOT USE with other products containing acetaminophen or methocarbamol.

ADULT USE ONLY. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.

Do not take if allergic to acetaminophen or any of the listed ingredients. Stop use and consult a doctor if you develop allergic reactions such as wheezing, rash or itching, if your symptoms last more than 5 days or fever lasts more than 3 days.

Do not use without consulting a doctor if you suffer from chronic alcoholism, serious liver or kidney disease, if pregnant, nursing or under a physicianÕs care.

Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure, depression or any other medication including prescription drugs, salicylates, nasal decongestants or pain and fever medications.

May cause drowsiness or dizziness. Consult a doctor before use if taking sleeping pills, sedatives or tranquilizers, or cold and allergy medications, since these medications may increase drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of accidental overdose: Contact a physician or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, blurred vision and loss of appetite.

Store at room temperature (15¡Ð 30¡C).

We are only able to ship this item to Canadian customers.

5 reviews for Robaxacet Regular Strength | Dual Action, Quick Relief

  1. Aidan Barker

    Robaxacet Regular Strength has been my go-to pain relief solution for years. It’s reliable, effective, and helps me get back on my feet in no time.

  2. Natasha Pritchard

    Dealing with everyday aches and pains is a breeze with Robaxacet Regular Strength. It’s my trusted choice for quick and dependable relief.

  3. Georgina Naylor

    These Regular-strength tablets from Robaxacet are a staple in my medicine cabinet. They offer a well-balanced approach to pain relief, and I can count on them every time.

  4. Lauren Fitzgerald

    I appreciate the consistent quality of Robaxacet Regular Strength. It’s a must-have for managing minor pain and discomfort in my daily life.

  5. Sam Poole

    Robaxacet Regular Strength is my first line of defense against pain. It’s affordable, readily available, and always delivers the relief I need.

Add a review